Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


taking hepatitis vaccine needed?
Jan 8, 2010

hello DR thanks for your resent reply about http://www.thebody.com/Forums/AIDS/SideEffects/Current/Q205995.html .my question are,is't possible to take hepatitis B or A vaccine while i was on truvada and sustiva my cd4 is 290 vl undetectable.?2)is't good to drink red wine atleast a bottle a week?3)is't good to take antiboitics if i have some infections that require it?.thankx

Response from Dr. Henry

HIV+ patients on Atripla (or Sustiva/efavirenz + Truvada) with CD4 counts 290 and HIV levels undetectable generally can safely (usually with good immune response) take hepatitis A and B vaccines. The health benefits of red wine remain somewhat debatable but data does exist that low/modest red wine consumption can increase HDL (good cholesterol)levels modestly which may have a positive health benefit. Alcohol is not recommended for persons with hepatitis C and some other forms of liver damage. KH



Previous
ATRIPLA (WHAT IS THE BEST TIME TO TAKE IT)
Next
hiv and babies

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement